Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

What is the solution for stomach bloating?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1678 Questions
I have been having stomach bloating problem since last 1 year and now the same has aggraavated. I feel very uncomfortable during the second half of the day. I have taken various medicines however nothing seems to help.
Posted Mon, 13 Jan 2014 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 1 hour later
Brief Answer: Detailed answer given below Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. The abdominal bloating could be due to increased gas or gastroparesis ( slow functioning of the stomach). Increased gas could be due to certain food items like beans, lentils, cabbage etc or it could be due to infections. Gastroparesis is commonly due to diabetes. You need to undergo a few tests to find the cause and treat it. Tests like blood glucose, stool analysis and a upper GI endoscopy should be done. You can get good relief with medications like Nexpro-L taken once a day before breakfast. Discuss with your doctor before taking these medications. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor